# SDR SWAA2025050664317

- Difficulty date: April 26, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Worn
- Location: Zone 800 Girtbar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GIRT BAR FITTINGS ENTRY AND SERVICE DOOR HARDWARE AT FWD GALLEY AREA 2025-244014<[01] REPLACED GIRT BAR FITTINGS ENTRY AND SERVICE DOOR HARDWARE AT FWD GALLEY AREA I.A.W SOPM 20-50-01 REV.38.;[02] CORRECTED STEP 1: REPLACED GIRT BAR FITTINGS ENTRY AND SERVICE DOOR HARDWARE AT FWD GALLEY AREA I.A.W SOPM 20-50-01 REV.38.  INSTALLATION DOCUMENTED ON TTG8Q00ZPMK4.;[03] REPLACED GIRT BAR FITTINGS ENTRY AND SERVICE DOOR HARDWARE AT FWD GALLEY AREA I.A.W SOPM 20-50-01 REV.38. INSTALLATION DOCUMENTED ON TTG8Q00ZPMK4.
